View Complete Reference

Goto, K and Kano, T (1985)

Uniform distribution of some special sequences

Proc. Japan Acad. Ser. A Math. Sci. 61(3), pp. 83-86.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.

Abstract: In this note we first consider some sufficient conditions that the sequence (f(pn))1 is uniformly distributed mod 1 where f(x) is a kind of log-type function, and next we prove that (log n!) is uniformly distributed mod 1. In fact we give an estimate for the discrepancy of each sequence.

@article{, author = "Goto, Kazuo and Kano, Takeshi", doi = "10.3792/pjaa.61.83", fjournal = "Proceedings of the Japan Academy, Series A, Mathematical Sciences", journal = "Proc. Japan Acad. Ser. A Math. Sci.", number = "3", pages = "83--86", publisher = "The Japan Academy", title = "Uniform distribution of some special sequences", url = "", volume = "61", year = "1985" }

Reference Type: Journal Article

Subject Area(s): Analysis, Number Theory